Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2015-5pp.440-445

Archive of Issues

Total articles in the database: 10440
In Russian (ΟΜΜ): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
D.V. Balandin and E.S. Shalimova, "Bifurcations of the relative equilibria of a heavy bead on a hoop uniformly rotating about an inclined axis with dry friction," J. Appl. Math. Mech. 79 (5), 440-445 (2015)
Year 2015 Volume 79 Issue 5 Pages 440-445
DOI 10.1016/j.jappmathmech.2016.03.004
Title Bifurcations of the relative equilibria of a heavy bead on a hoop uniformly rotating about an inclined axis with dry friction
Author(s) D.V. Balandin (N.I. Lobachevskii State University of Nizhny Novgorod, Nizhny Novgorod)
E.S. Shalimova (M.V. Lomonosov Moscow State University, Moscow, Russia, ekateryna-shalimova@yandex.ru)
Abstract The sliding of a heavy bead threaded onto a thin circular hoop rotating at a constant angular velocity about an inclined axis located in its plane and passing through its centre is considered. A dry friction force acts between the bead and the hoop. The sets of the non-isolated positions of relative equilibrium of the bead on the hoop are found and their dependence on the parameters of the problem is investigated. The results are presented in the form of bifurcation diagrams.
Received 23 December 2014
Link to Fulltext
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100